MathSciNet Relay Station
MathSciNet bibliographic data
MR2824715 34K37 (26A33 34K20 34K32 45J05)
Zhang, Zhixin; Wei, Jiang Some results of the degenerate fractional differential system with delay. Comput. Math. Appl. 62 (2011), no. 3, 1284–1291.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement